# SDR DALA2024101710167

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,549 hours, 11,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 GOUGES WERE FOUND ON THE FUSELAGE SKIN BETWEEN FR 53.6 AND FR 53.7, STR 2R TO STR 2L. CORRECTIVE ACTION: COMPLIED WITH ERA 621544-14. (0611415)
